MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/00185787261463742

Медицинская библиотека · Hospital pharmacy · 2026

Drug-Drug Interactions Between Immune Checkpoint Inhibitors and Glucocorticoids: A Real-World Pharmacovigilance Analysis.

Zhang Zhen, Gao Tao, Li Linpei, Tan Xiaoning, Zeng Puhua

СтатьяПеревод в очереди

Аннотация

INTRODUCTION

Immune checkpoint inhibitors (ICIs) are frequently co-administered with glucocorticoids (GCs) in cancer treatment, yet the potential drug-drug interactions (DDIs) between these drug classes remains incompletely characterized. This study aimed to identify adverse event reporting patterns suggestive of potential interactions between ICIs and GCs.

METHODS

We performed a retrospective pharmacovigilance analysis of Food and Drug Administration Adverse Event Reporting System (FAERS) from January 1, 2014, to December 31, 2024. After deduplication, 14,357,295 unique reports were included. Reports were classified into 4 groups: ICIs alone, GCs alone, concomitant ICIs and GCs, and neither exposure. Potential interaction signals were evaluated at the Medical Dictionary for Regulatory Activities System Organ Class (SOC) level using descriptive statistics, disproportionality analysis, additive risk difference model, multiplicative risk ratio model, Ω shrinkage measure and chi-square signal.

RESULTS

Three SOC met the prespecified composite signal criterion: metabolism and nutrition disorders (glucose abnormalities, appetite or nutritional abnormalities, and related metabolic complications), gastrointestinal disorders (for example nausea, vomiting, diarrhea, colitis, abdominal pain, and other gastrointestinal toxicities), and investigations (for example, elevated liver enzymes or electrolyte abnormalities). In stratified analyses, co-administered programmed death-ligand 1 (PD-L1) inhibitors and GCs reports met the criterion for metabolism and nutrition disorders and gastrointestinal disorders, whereas co-administered programmed cell death protein 1 (PD-1) inhibitors and GCs reports met the criterion for gastrointestinal disorders and investigations. Co-administered Cytotoxic T-lymphocyte-associated protein 4 (CTLA-4) inhibitors and GCs reports did not show consistent algorithmic support across these SOC.

CONCLUSION

These findings indicate that co-administered ICIs and GCs were associated with reporting of specific adverse outcomes, particularly metabolic/nutritional and gastrointestinal events. These findings do not suggest that clinically indicated GCs use should be avoided in patients receiving ICIs. Rather, they support closer monitoring of metabolism and nutrition disorders, gastrointestinal disorders, and investigations when these agents are co-administered.

Для цитирования: Zhang Zhen, Gao Tao, Li Linpei, Tan Xiaoning, Zeng Puhua. Drug-Drug Interactions Between Immune Checkpoint Inhibitors and Glucocorticoids: A Real-World Pharmacovigilance Analysis.. Hospital pharmacy. 2026. DOI: 10.1177/00185787261463742.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.